Jump to ContentJump to Main Navigation
Show Summary Details
More options …

Journal für die reine und angewandte Mathematik

Managing Editor: Weissauer, Rainer

Ed. by Colding, Tobias / Huybrechts, Daniel / Hwang, Jun-Muk / Williamson, Geordie


IMPACT FACTOR 2018: 1.859

CiteScore 2018: 1.14

SCImago Journal Rank (SJR) 2018: 2.554
Source Normalized Impact per Paper (SNIP) 2018: 1.411

Mathematical Citation Quotient (MCQ) 2017: 1.49

Online
ISSN
1435-5345
See all formats and pricing
More options …
Volume 2013, Issue 680

Issues

Regularity of solutions to the parabolic fractional obstacle problem

Luis Caffarelli / Alessio Figalli
Published Online: 2012-03-30 | DOI: https://doi.org/10.1515/crelle.2012.036

About the article

Received: 2011-02-23

Revised: 2011-10-17

Published Online: 2012-03-30

Published in Print: 2013-06-01


Citation Information: Journal für die reine und angewandte Mathematik (Crelles Journal), Volume 2013, Issue 680, Pages 191–233, ISSN (Online) 1435-5345, ISSN (Print) 0075-4102, DOI: https://doi.org/10.1515/crelle.2012.036.

Export Citation

©[2013] by Walter de Gruyter Berlin Boston.Get Permission

Citing Articles

Here you can find all Crossref-listed publications in which this article is cited. If you would like to receive automatic email messages as soon as this article is cited in other publications, simply activate the “Citation Alert” on the top of this page.

[1]
Begoña Barrios, Alessio Figalli, and Xavier Ros-Oton
Communications on Pure and Applied Mathematics, 2018
[2]
Antonio Iannizzotto and Antonio Greco
Communications on Pure and Applied Analysis, 2017, Volume 16, Number 6, Page 2201
[3]
K. Nyström and O. Sande
Nonlinear Analysis, 2016, Volume 140, Page 29

Comments (0)

Please log in or register to comment.
Log in